Decomposable differential operators in a cosmological context

R. Maartens*, S. D. Nel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The integrability conditions for a certain second order ordinary differential equation in two variables are studied via the concept of decomposability of the associated differential operator. The results are applied to regain in a unified manner the known exact solutions for locally rotationally symmetric, spatially homogeneous cosmological models. In addition, new solutions are obtained.

Original languageEnglish
Pages (from-to)273-283
Number of pages11
JournalCommunications in Mathematical Physics
Issue number3
Publication statusPublished - 1 Oct 1978


Dive into the research topics of 'Decomposable differential operators in a cosmological context'. Together they form a unique fingerprint.

Cite this